# SDR CA190402015

- Difficulty date: February 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Frchld SA227CC
- Aircraft time: 38,429 hours
- Engine: Garrtt TPE33111U
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Nozzle
- Part number: 3103581
- Condition: Failed
- Location: G/B Oil Jet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE MAIN OIL JET CRACKED IN THE GEAR BOX CAUSING A BEARING TO FAIL DUE TO LACK OF OIL ON THE BEARING IN THE MAIN GEAR CASE. THE ENGINE WAS PULLED DUE TO THE OIL LAB BECAUSE OF MAJOR M50 MATERIAL THAT WAS NOTED FROM THE BEARING.THE ENGINE PART HAS 4612.9 HRS TSO WHEN THAT OIL JET WOULD HAVE BEEN NDT INSPECTED.
